# SDR UIEA2021062301406

- Difficulty date: June 22, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,112 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442274
- Part serial: BECK4333
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H ENGINE EEC C1 STATUS MESSAGE ( ELECTRONIC ENGINE CONTROL (EEC) SYSTEMS, EEC C1 FAULTS (CF6 FADEC))( TRANSFER TO MDDR# 149029, CAT A, IAW DDG 73-21-01-05 DUE 29JUL21 / 300 HRS.   REMOVED AND REPLACED R/H ENGINE HMU IAW AMM 73-21-14. OPS CK GOOD, NO FAULTS AT THIS TIME, THIS CLEARS DMI 149029, PLACARDS REMOVED.
